MathSciNet Relay Station
MathSciNet bibliographic data
MR1038899 (91e:35025) 35B25 (35B65)
Han, H.; Kellogg, R. B. Differentiability properties of solutions of the equation $-\epsilon\sp 2\Delta u+ru=f(x,y)$ in a square. SIAM J. Math. Anal. 21 (1990), no. 2, 394–408.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement